# SDR 0100566729

- Difficulty date: February 14, 2001
- Submitted: February 22, 2001
- Operation: Air carrier
- Aircraft: N629US
- Make and model: Boeing 747251F
- Aircraft serial: 22388
- Aircraft time: 73,871 hours, 17,443 cycles
- Engine: Pwa JT9D7J
- Engine time: 66,015 hours, 15,908 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: E, F, J, A

## Discrepancy

DURING INITIAL CLIMB AT 300 FEET, THE NR 1 ENGINE FIRE WARNING ACTIVATED.  THE NACELLE TEMPERATURE INDICATION WAS PEGGED IN THE WARNING RANGE AND THE POWER LEVER WAS STUCK IN MID RANGE.  THE ENGINE WAS SHUT DOWN PER COM AND ONE FIRE BOTTLE WAS DISCHARGED.  AFTER DUMPING 60K LBS OF FUEL, THE AIRCRAFT RETURNED TO KIX AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE ENGINE AND FOUND A FAILED PNEUMATIC DUCT CLAMP.  THE ENGINE WAS REPLACED.
